# SDR 2017F00155

- Difficulty date: July 11, 2017
- Submitted: July 11, 2017
- Operation: General aviation
- Aircraft: N6993N
- Make and model: Cessna T210N
- Aircraft serial: 21063202
- Aircraft time: 8,515 hours
- Engine: Cont TSIO520R
- Engine time: 2,972 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 63274817
- Condition: Clogged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS AFTER TAKEOFF RESULTING IN RETURN TO AIRPORT. FUEL FLOW WAS REPORTED HIGH AND MANIFOLD PRESSURE NORMAL. SUSPECTED PARTIALLY PLUGGED FUEL INJECTOR NOZZLE.
